# SDR DALA2025101507533

- Difficulty date: October 15, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 83,693 hours, 10,981 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK FOUND CORROSION AT Y-794.3 BETWEEN FR 74 AND FR 75.   REPLACED THE INTERCOSTAL (SEAT TRACK) AT Y-794.3 (RBL31.27) BETWEEN FR74 AND FR77 PER ER/A 629509-14 REV ORIGINAL. (1252939)
